# SDR C77A20140210007

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 13,374 hours, 11,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039312004
- Condition: Worn
- Location: Te Flap
- Part time: 13,374 hours, 11,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK NR 2 OTBD, PN 170-39312-004, WIDTH REDUCTION IS WORN BEYOND SRM LIMITS W=.012 INCHES LENGTH 1.2 INCHES.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WORK ORDER 746718-619 IAW ETD 2011-170 01072E & EA E170-57-025 2 REV IR  WORK ORDER 1405561.
